Article

Applied Mathematics-A Journal of Chinese Universities

, Volume 26, Issue 4, pp 425-438

On modeling with multiplicative differential equations

  • Agamirza E. BashirovAffiliated withDepartment of Mathematics, Eastern Mediterranean University Email author 
  • , Emine MısırlıAffiliated withDepartment of Mathematics, Ege University
  • , Yücel TandoğduAffiliated withDepartment of Mathematics, Eastern Mediterranean University
  • , Ali ÖzyapıcıAffiliated withDepartment of Computer Engineering, Lefke European University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This work is aimed to show that various problems from different fields can be modeled more efficiently using multiplicative calculus, in place of Newtonian calculus. Since multiplicative calculus is still in its infancy, some effort is put to explain its basic principles such as exponential arithmetic, multiplicative calculus, and multiplicative differential equations. Examples from finance, actuarial science, economics, and social sciences are presented with solutions using multiplicative calculus concepts. Based on the encouraging results obtained it is recommended that further research into this field be vested to exploit the applicability of multiplicative calculus in different fields as well as the development of multiplicative calculus concepts.

Keywords

Gompertz function elasticity exponential arithmetic multiplicative calculus growth

MR Subject Classification

00A71 93A30 97M10